# SDR UPS05845281

- Difficulty date: August 11, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 36408874
- Condition: Corroded
- Location: Fs 980 Lbl40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN TEE FITTING CORRODED AT FS 980 LBL 40.  REMOVED CORROSION ON TEE FITTING AND FOUND TO BE OUT OF LIMITS IAW SRM 53-2-0.  REMOVED AND REPLACED TEE FITTING AT FS 980 LBL 40 IAW SRM 51-3-0, 51-1-21, AND 51-3-2.
